JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REMARKS ON k-FOLD INTEGER-VALUED POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REMARKS ON k-FOLD INTEGER-VALUED POLYNOMIALS
Laohakosol, Vichian; Sripayap, Angkana;
  PDF(new window)
 Abstract
A polynomial if k-fold integer-valued if itself and its derivatives up to order k are integer-valued. Necessary and sufficient conditions are established far (i) polynomials with rational coefficients to be k-fold integer-valued, and for (ii) a quotient of two k-fold integer-valued polynomials to be k-fold integer-valued.
 Keywords
k-fold integer-valued polynomials;bionomial basis;
 Language
English
 Cited by
 References
1.
Amer. Math. Monthly, 1974. vol.81. pp.997-999 crossref(new window)

2.
J. Reine Angew. Math., 1976. vol.286/287. pp.187-195

3.
Amer. Math. Soc., 1997. vol.48.

4.
Indag. Math., 1959. vol.21. pp.294-298

5.
Amer. Math. Monthly, 1971. vol.78. pp.179-180 crossref(new window)

6.
Lecture Notes in Math., 1995. vol.1600.

7.
Problems and Theorems in Analysis, 1976. vol.Ⅱ.